# SDR DL76G081140

- Difficulty date: September 2, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 48,198 hours, 7,139 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

RT ELEVATOR IND NOT RESPONDING TO CONTROL INPUTS.  VERIFIED ELEVATOR MOVEMENT PER MEL FWD TO MCO/PLAC PER MEL 27-08-01 YELLOW PLAC INSTALLED.
